# SDR IPXA09556916

- Difficulty date: July 27, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313N303313
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C113 NR 2 ENG AFT STRUT FAIRING AT STA 240 O/B SUPPORT FRAME LWR ANGLE SUPPORT IS CRACKED.  REMOVED AND REPLACED LWR SUPPORT ANGLE AT BS 240 IAW SRM 51-40-02-0G, SRM 51-10-02-0G.
